RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Arak, Taivo Viktorovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:274
Abstract pages:1772
Full texts:921
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person50312
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/26720

Publications in Math-Net.Ru
1988
1. T. Arak, D. Surgailis, “Polygonal Markov random fields”, Dokl. Akad. Nauk SSSR, 302:3 (1988),  521–524  mathnet  mathscinet  zmath; Dokl. Math., 38:2 (1989), 284–287
1986
2. T. V. Arak, A. Yu. Zaitsev, “Uniform limit theorems for sums of independent random variables”, Trudy Mat. Inst. Steklov., 174 (1986),  3–214  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 174 (1988), 1–222
1983
3. A. Yu. Zaĭcev, T. V. Arak, “On the rate of convergence in the second Kolmogorov's uniform limit theorem”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  333–353  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 351–374  isi
1982
4. T. V. Arak, A. Yu. Zaitsev, “An estimate of the rate of convergence in the second uniform limit theorem of Kolmogorov”, Dokl. Akad. Nauk SSSR, 267:1 (1982),  14–18  mathnet  mathscinet  zmath
5. T. V. Arak, “An improvement of the lower bound for the rate of convergence in the Kolmogorov's uniform limit theorem”, Teor. Veroyatnost. i Primenen., 27:4 (1982),  767–772  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:4 (1983), 826–832  isi
1981
6. T. V. Arak, “A new estimate of the rate of convergence in Kolmogorov's uniform limit theorem”, Dokl. Akad. Nauk SSSR, 256:3 (1981),  525–528  mathnet  mathscinet  zmath
7. T. V. Arak, “On the rate of convergence in Kolmogorov's uniform limit theorem. II”, Teor. Veroyatnost. i Primenen., 26:3 (1981),  449–463  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:3 (1982), 437–451  isi
8. T. V. Arak, “On the rate of convergence in Kolmogorov's uniform limit theorem. I”, Teor. Veroyatnost. i Primenen., 26:2 (1981),  225–245  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:2 (1982), 219–239  isi
1980
9. T. V. Arak, “On the approximation by the accompanying laws of $n$-fold convolutions of distributions with nonnegative characteristic functions”, Teor. Veroyatnost. i Primenen., 25:2 (1980),  225–246  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:2 (1981), 221–243  isi
1975
10. T. V. Arak, “On an estimate due to A. A. Borovkov”, Teor. Veroyatnost. i Primenen., 20:2 (1975),  380–381  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:2 (1976), 372–373
1974
11. T. V. Arak, “On the distribution of the maximum cumulative sum of independent random variables”, Teor. Veroyatnost. i Primenen., 19:2 (1974),  257–277  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:1 (1975), 245–266
1973
12. T. Arak, “On the rate of convergence of the distribution of the maximum of successive sums of independent random variables”, Dokl. Akad. Nauk SSSR, 208:1 (1973),  11–13  mathnet  mathscinet  zmath
13. T. V. Arak, V. B. Nevzorov, “Some Estimates for the Maximum Cumulative Sum of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 18:2 (1973),  402–405  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:2 (1973), 384–387
1972
14. T. V. Arak, “On Lévy–Baxter Theorems for Random Fields”, Teor. Veroyatnost. i Primenen., 17:1 (1972),  153–160  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:1 (1972), 153–159
1971
15. T. Arak, “On the rate of convergence of the distribution of the maximum deviation of an estimate of the spectrum of a Gaussian randon sequence”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1019–1021  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020